# SDR DALA2018111206580

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 86,839 hours, 39,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 2dc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 659, L/P 4487978) EMERG. LIGHTS AT 2DC BROKEN. REPLACED EMERG. LIGHT LENSES ASSY. AT 2DC. REF B757 AMM 33-51. OPS NORMAL.
